# SDR IPXA1565442

- Difficulty date: March 8, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1530-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ACB FLOOR TO SIDEWALL SUPPORT IS CORRODED AROUND NUTPLATE HOLES BS 1530-1630, RBL 19.  REMOVED FASTENERS IN BLEND AREA, BLENDED CORROSION, UT FOR REMAINING THICKNESS, FOUND TO BE OUT OF LIMITS, R & R IAW EO B757-5310-32833-B, SRM 51-40-05, AND SRM 51-40-02.
